# SDR ABXA9600095

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 59197415
- Condition: Cracked
- Location: Bs 503-522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A FLOOR INTERCOSTAL WAS FOUND CRACKED BETWEEN STR 503 AND 522R.  REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-5.
